# SDR C2XA01IA271

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 2A INSPECTION, THE PASSENGER DOOR EMERGENCY LIGHT ASSEMBLY WAS FOUND TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY IN ACCORDANCE WITH 33-51-24, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
